How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28197
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I have stents in my sub clavin artery. A have an appt in two

Customer Question

I have stents in my sub clavin artery.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: A have an appt in two weeks however i have numbness in my fingertips, arm and shoulder pain. I'm not taking any medication
JA: What medications do you take daily? Are you allergic to any medications?
Customer: No medication daily ,allergic to penicillin and sulfur
JA: Anything else in your medical history you think the doctor should know?
Customer: My nail beds appear to turn blue on occasion.
Submitted: 1 month ago.
Category: Health
Expert:  Dr Basu replied 1 month ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

The finger turning blue and other symptoms are likely due to the reduced blood flow to your affected arm.

This should be checked soon with an angiogram by CT or doppler ultrasound.

There can be a new blockage of the artery or thrombus formation in the existing stent.

Revascularization procedure may be needed based on the scan result.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/